# SDR COM31021

- Difficulty date: January 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N342CA
- Make and model: Saab SF340A
- Aircraft serial: 340A023
- System (JASC): 6120 · Propeller Controlling System
- Part: Pcu
- Part number: 8210153
- Condition: Defective
- Location: Rt Prop
- Part time: 18,274 hours
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT PROPELLER RPM DECAYS DURING LANDING FLARE.  REPLACED THE PROPELLER PITCH CONTROL UNIT.
